# SDR DALA2022052603652

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,952 hours, 25,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 #6 SLAT - DISBOND IN DENT AREA APPROX. 4' FROM I/B EDGE, 3"-4" FROM T/E APPROX 2" FROM EDGE OF PREVIOUS REPAIR AREA. CORRECTIVE ACTION: SUMMARY OF NRC: 00040 - REMOVED DISBONED SKIN AND ADJACENT PREVIOUS REPAIR IAW B757-200 SRM. FABRICATED FILLER 2. 1 BY 2.85 INCHES AND DOUBLER 9.5 BY 7.5 IAW B757 SRM 51-70-10-2R PARAGRAPH #8 PREPPED FILLER; DOUBLER AND MATING SURFACE IAW B757 SRM 51-70-10-2R-1 PARAGRAPH #11 HOT- BONDED FILLER AND DOUBLER ON IAW B757 SRM 51-70-10-2R PARAGRAPH #20. TAP TESTED AREA AND FOUND NO DEFECTS NOTED IAW B757 SRM 51- 70-10-2R PARAGRAPH 21. SEALED AND PRIMED AREA IAW B757 SRM 51-70 -10-2R, APPLIED TOPCOAT AREA ON #6 SLAT, IAW B757 AMM 51-21-00. (2248470)
